User Reviews for Eliquis
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Eliquis.
Reviews for Eliquis to treat Prevention of Thromboembolism in Atrial Fibrillation
"In my 80s, A-Fib diagnosed 18 years ago. Tried all the drugs at the time to correct it including going through Cardiac-Ablation w/o anesthesia (sedation did not help much). Nothing worked. On Coumadin until 2 years go - didn't like the limitations on food intake due to Vit.K avoidance- switched to Eliquis. Very happy with it. Possibly contributes to constipation like other Rx I take, but can't blame Eliquis. No other apparent side effects. Glad to longer take 'rat poison', which my son always reminded me I'd been taking and enjoying green vegetables again."
Mainiac#2 October 21, 2016
|1 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Much easier to use then warfarin which I was on for 5 years. The only side effect I am finding is hair loss. I checked side effects for eliquis but hair loss was not on the list. I have been on this drug since April 2016."
grandmother of 11 September 10, 2016
|11 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been on Eliquis for 18 months for atrial fib. I have not experienced any side effects other than I bruise more easily than before. I had a cryogenic heart ablation performed 8 months ago, followed up with heart monitoring for 2 weeks. My surgeon has released me to go off all heart medications as of today (sotolol, Eliquis)."
Ken G--that May 30, 2016
|15 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Cardiologist put me on eliquis for A flutter about 4 months ago Have no symptoms or problems with a flutter. If they didn't tell me I had it, I wouldn't know I had it. At first I felt tired and no energy. They said that could be due to A flutter. That has gotten better. I'm 70' so it could be just my age slowing me down. I go to the gym, work with a personal trainer, and he says for my age, I am inn excellent shape. I play softball. I have no side effects of Eliquis so far. Maybe I bruise easier than before, but it goes away. Minor cuts don't seem to bleed any more than when I was on low dose aspirin. I still want to get off of it, so I am going to a cardio physicist to see if he can cure the flutter."
Jhawk123 (taken for 1 to 6 months) May 18, 2016
|18 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I am 64 with AFib. I have been taking Eliquis for 6 weeks and it is the only med I take. Side effects are heightened skin sensitivity, and retro ejaculation. Not sure about shortness of breath and exhaustion."
4527Redcar (taken for 1 to 6 months) May 6, 2016
|7 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I'm 81yr old female was put on Eliquis 5 wks for Af and I've had Severe stomach pain. Which I've had a bad pancreas before this but my pain has increased by at least 50% and lots of short term memory loss. I'm looking at getting off this medicine because I just can't handle the stomach pain. Good luck to everyone ."
Doris Jean K February 13, 2016
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I had a brief episode of a-fib following severe pneumonia, so the docs put me on Eliquis and have insisted I stick with it despite the fact my a-fib resolved on its own two weeks after multiple failed cardioversion attempts and a course of amiodarone. Now I find myself having dark, very bloody bowel movements accompanied by severe abdominal cramping. Yuck. I have IBS, but this is different. Time to insist my docs take me off of it?"
pxinaz January 13, 2016
|24 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"75 yrs.old very active runner and skier,suffered first AF and minor TIA in April 15 left with only slight speech impediment and some short term memory loss- put on eliquis 5 mg -no side effects at all- told to resume all my activities and return for routine blood tests in a year."
victor75 November 29, 2015
|36 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"No problems with it. Glad I don't need to do monthly blood tests like coumarin. I had to go off pain medication for arthritis due to risk of bleeding so that is a problem."
Edwina 789 (taken for 1 to 6 months) November 15, 2015
|39 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"i have AF Was on Aspirin Doctor wanted me on Warfarin Tried it, my AF came back, after six weeks and lots of blood tests my INR rate was still 1, knowing some of the worst case side effects I was not happy to be on it. On Aspirin I had a life On Warfarin, warfarin took over my life Could not drink or eat certain foods Could not take anti inflamatories (for Rhu Arthritis, taken as and when required, not regularly) Worry about cranial bleeds brought on by taking Warfarin Too much worry Complained to the Dr that she had not explained the alternatives properly to me Was put on Apixaban at my request Also as a back up was put on a Betablocker, as advised by a Dr in A and E after a scary AF attack Now three months on Apixaban and life is good"
Babcha June 17, 2015
|57 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I am 84. After two atrial fibrillation incidents that were two years apart, my Dr. prescribed Eliquix; one 5mg pill once a day. After ingesting the first pill at 8:00 am, by 11:00 am I was dizzy and just felt lousy. I emailed my doctor, suggesting that I take only half a pill a day. She agreed. After two weeks of feeling lousy, I awoke one morning with my right eye severely reddened and the right side of my head throbbing. It was a weekend, so I went to Urgent Care; they did and echo cardiogram, which showed I was pretty OK. Before I went home, I told the Doctor that I would never again take Eliquis. She didn't like that. But I went back on my old Metformin/aspirin regime and after six months I am OK."
eddygo2 May 5, 2015
|61 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been on Eliquis now for four months. Indication: Acute Pulmonary Embolism (PE) ; Source: Deep Vein Thrombosis (DVT). In addition, I initially had briefly Atrial Fibrillation (AF), triggered by the PE, but this was gone the next day. My truly emergency treatment was 72 hours of intravenous heparin started in the ICU of my hospital, switching to oral Eliquis on the 4th day. Sad to say, my Medicare Part D formulary will require my switch to another equivalent drug after covering Eliquis through this month. Not to worry, there are three effective and FDA approved drugs in this category of Factor Xa inhibitors of coagulation (clotting) and I can safely switch to the one covered in my Medicare D plan next month."
EBR MD (taken for 1 to 6 months) March 11, 2015
|44 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been taking Eliquis for eight months now. I have been in and out of atrial fibrillation, and have had no problems with Eliquis. None of the side effects have appeared for me. It is easy to use and a huge improvement over warfarin."
Totoro (taken for 6 months to 1 year) April 16, 2014
|177 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have Atrial Fibrillation and thought I would try Eliquis due to its superior safety protocol. I have only been on it for 2 weeks but after the first several days, I have noticed an increasing burning/flushing sensation similar to a sun burn over most of my body. I have not had any gastrointestinal upset. I will continue to take Eliquis for a few more days but may have to discontinue it."
Delroy November 26, 2013
|179 users found this comment helpful. Did you? Yes No||Report as inappropriate|